# SDR QXEA0100722

- Difficulty date: April 30, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YCC - UPPER TORSION BOX OF REAR CARGO DOOR APERTURE HAS CORROSION AFT OF AFT HOOK LATCH BRACKET.  REPAIRED IAW FOKKER SRM 53-01-01, PARAGRAPH B, PAGE 6, AND FOKKER SRM 51-10-04, PARAGRAPH 4, PAGE 7.
